# SDR DALA2017010600135

- Difficulty date: January 5, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 73,608 hours, 55,366 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE, CRACK ON AFT EDGE INNER PAN AT BEAM NR 1 ON FWD SERVICE DOOR. SERVICE DOOR (R1) WAS REPAIRED PER ETI-88-16-496 REV 1 AND ER/A N 552897-14 REV ORIG.
